Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is there any disadvantage of masturbation ?

Hi . Im 17 yrs old and i masterbate like 2 times a day. My friends say that masterbating in this age can make you produce less sperm when your Older . Is it true ??
Asked On : Sat, 1 Jan 2011
Answers:  3 Views:  9150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
masturbating more will make masturbate more,
masturbation is made for us, we are not made for masturbating.
so,there is a limit for all.
this may or may not decrease your sperm level,but causes some physiological problems.
Answered: Thu, 24 Feb 2011
  User's Response
i am 17 as well and i also have been facing this problem since i was 14 because of some dirty friends.. my face has got skinny... how can i get back my healthy face again ?? what i have to do /
Answered: Sun, 22 May 2011
Urologist Dr. Rajiv goel's  Response
no. but you should exercise some caution as far as frequency is concerned. excess of nothing is good
Answered: Sun, 2 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor